# SDR AALA20161101011

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 5,255 hours, 1,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 DOOR EMERGENCY EXIT SIGN LENS COVER MISSING.  REPLACED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
